# SDR USAA2012100100009

- Difficulty date: September 12, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Fitting
- Part number: 69773083
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - EXFOLIATION CORROSION ON MOUNT FITTING AT BS 941, WL 208, LBL 51.  REPLACED  MOUNT FITTING AT BS 941, WL 208, LBL 51 IAW B737-400 AMM 20-50-11-912-002.
